skin-hair-icon
Pimples all over the face and neck
I've been using Momate prescribed by a doctor. I stopped using it about a week ago and starting having few pimples which was normal till then. Today morning I noticed a lot of visible pimples on my face and neck area. I don't know what to do.
2431 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Please stop using momate cream as it contains strong steroids which can serious side effects in the long run. Steroid induced acne, photosensitivity, rosacea, atrophy, stretch marks, pigmentation, dryness etc to name a few side effects. Please don't use any such Steroid containing creams as it is not used for treating acne. You will require treatment to slowly put you off this cream as the skin becomes addicted to the steroid. Hence you are facing such a problem. Please send photos through online consult option for proper examination and treatment.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?

This question featured in :

Pimple like growth on neck
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.